# SDR 2010FA0001243

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Aircraft: N644AM
- Make and model: Zinair CH2000
- Aircraft serial: 200060
- Aircraft time: 1,875 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 20L41
- Condition: Fatigued
- Location: Nlg
- Part time: 1,875 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECEMBER 1, 2010, ACFT WAS ON A LOCAL TRAINING FLIGHT AND IN THE PATTERN PRACTICING TOUCH AND GO LANDINGS. FIRST LANDING WAS UNEVENTFUL, ON SECOND LANDING THE ACFT TOUCHED DOWN ON THE MAINS, THEN THE NOSE TOUCHED DOWN, THE INSTRUCTOR THOUGHT THE NOSE TIRE HAD GONE FLAT, BUT THEN NOTICED THE NOSE FORK EXIT ON THE LT SIDE OF THE ACFT AND WENT PAST THEM. INSP OF THE ACFT FOUND THE PLATE WELDED ONTO THE BOTTOM OF THE NOSE GEAR LEG FAILED, CAUSING THE NOSE GEAR FORK TO SEPARATE FROM THE NOSE GEAR LEG. THE OPERATOR HAS ANOTHER ACFT, INSPECT OF THE WELD ON THE NOSE GEAR LEG OF THIS ACFT, USING DYE PENETRANT ALSO FOUND A CRACK DEVELOPING ON THE NOSE GEAR LEG PLATE AREA.
